Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 37, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 15, 2022, 5:58 PM CDT for 6 counties in Wisconsin. It was in force for 32 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 5:58 PM CDT (22:58 UTC)
- Expired
- Jun 15, 2022, 6:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Langlade County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 59 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:09 PM CDT | TORNADO | 1 Ne Leeman, WI | EF-1 TORNADO. 94 MPH MAX WIND SPEEDS. 6/15/22 6:09 PM - 6:18 PM. DAMAGE SURVEY CONDUCTED BY NWS ON 6/16/22. DAMAGE TO FARM BUILDINGS AND SILOS. TREES HAD TRUNKS SNAPPED. DELAYED REPORT. |
| Jun 15, 6:12 PM CDT | TSTM WND DMG | 1 Ne Mountain, WI | TREES UPROOTED OR SNAPPED. ROOF WAS BLOWN OFF. |
| Jun 15, 6:14 PM CDT | TORNADO | Navarino, WI | DELAYED REPORT. STORM SURVEY TEAM CONFIRMED AN EF1 TORNADO IN NAVARINO. ADDITIONAL DETAILS WILL BE AVAILABLE IN THE NEXT FEW DAYS. |
| Jun 15, 6:14 PM CDT | TORNADO | Navarino, WI | OBSERVED TORNADO TOUCHED DOWN IN NAVARINO. |
| Jun 15, 6:17 PM CDT | TSTM WND DMG | 1 Ne Mountain, WI | TREES UPROOTED OR SNAPPED. |
| Jun 15, 6:19 PM CDT | TSTM WND DMG | 3 Wnw Angelica, WI | NWS STORM SURVEY FOUND LARGE PORTION OF ROOF UPLIFTED FROM METAL BUILDING SYSTEM. ESTIMATED WIND SPEEDS OF 79 MPH. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:28 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1556 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
816
WUUS53 KGRB 152258
SVRGRB
WIC067-078-083-087-115-135-152330-
/O.NEW.KGRB.SV.W.0037.220615T2258Z-220615T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
558 PM CDT Wed Jun 15 2022
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Menominee County in northeastern Wisconsin...
Eastern Waupaca County in northeastern Wisconsin...
Oconto County in northeastern Wisconsin...
Northwestern Outagamie County in northeastern Wisconsin...
Southeastern Langlade County in north central Wisconsin...
Central Shawano County in northeastern Wisconsin...
* Until 630 PM CDT.
* At 557 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Neopit to near Big Smokey Falls
to near New London, moving northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
White Lake, South Branch and Big Smokey Falls around 605 PM CDT.
Gardner Dam Scout Camp around 610 PM CDT.
Mountain and Bear Paw Scout Camp around 615 PM CDT.
Other locations in the path of these severe thunderstorms include
Navarino Wildlife Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northeastern Wisconsin.
&&
LAT...LON 4434 8890 4489 8889 4511 8891 4536 8845
4530 8831 4520 8831 4520 8821 4493 8819
4466 8833
TIME...MOT...LOC 2257Z 234DEG 56KT 4506 8889 4497 8869 4438 8883
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Uhlmann2 follow-up statements
604
WWUS53 KGRB 152318
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
618 PM CDT Wed Jun 15 2022
WIC067-152328-
/O.CAN.KGRB.SV.W.0037.000000T0000Z-220615T2330Z/
Langlade WI-
618 PM CDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANGLADE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northeastern Wisconsin.
LAT...LON 4501 8872 4512 8870 4512 8864 4520 8864
4520 8868 4524 8867 4536 8845 4530 8831
4520 8831 4520 8821 4493 8819 4466 8833
4445 8871
TIME...MOT...LOC 2318Z 234DEG 56KT 4525 8853 4516 8833 4457 8847
$$
WIC078-083-087-115-135-152330-
/O.CON.KGRB.SV.W.0037.000000T0000Z-220615T2330Z/
Menominee WI-Waupaca WI-Oconto WI-Outagamie WI-Shawano WI-
618 PM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN MENOMINEE...NORTHEASTERN WAUPACA...OCONTO...NORTHWESTERN
OUTAGAMIE AND EASTERN SHAWANO COUNTIES...
At 618 PM CDT, severe thunderstorms were located along a line
extending from near Mountain to near Bear Paw Scout Camp to 6 miles
north of Black Creek, moving northeast at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe thunderstorms will remain over mainly rural areas of
eastern Menominee, northeastern Waupaca, Oconto, northwestern
Outagamie and eastern Shawano Counties, including the following
locations... College Of Menominee Nation, Leeman, Underhill, Breed,
Hayes, Landstad, Zachow, Wolf River Bottoms Wildlife Area, Hickory
Corners and Lunds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northeastern Wisconsin.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4501 8872 4512 8870 4512 8864 4520 8864
4520 8868 4524 8867 4536 8845 4530 8831
4520 8831 4520 8821 4493 8819 4466 8833
4445 8871
TIME...MOT...LOC 2318Z 234DEG 56KT 4525 8853 4516 8833 4457 8847
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Uhlmann566
WWUS53 KGRB 152329
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
629 PM CDT Wed Jun 15 2022
WIC078-083-087-115-135-152338-
/O.EXP.KGRB.SV.W.0037.000000T0000Z-220615T2330Z/
Menominee WI-Waupaca WI-Oconto WI-Outagamie WI-Shawano WI-
629 PM CDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MENOMINEE...
NORTHEASTERN WAUPACA...OCONTO...NORTHWESTERN OUTAGAMIE AND EASTERN
SHAWANO COUNTIES WILL EXPIRE AT 630 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northeastern Wisconsin.
Remember, a Severe Thunderstorm Warning still remains in effect for
Southern Oconto and Eastern Shawano Counties
LAT...LON 4501 8872 4512 8870 4512 8864 4520 8864
4520 8868 4524 8867 4536 8845 4530 8831
4520 8831 4520 8821 4493 8819 4466 8833
4445 8871
TIME...MOT...LOC 2328Z 234DEG 56KT 4534 8836 4525 8816 4466 8831
$$
UhlmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:53 PM CDT, 5 minutes earlier.
Area forecast discussion, Jun 15, 5:53 PM CDT, 5 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 553 PM CDT Wed Jun 15 2022 Updated aviation portion for 00Z TAF issuance and new information added to update section .UPDATE... Issued at 548 PM CDT Wed Jun 15 2022 Threat for widespread damaging winds in E-C WI has increased substantially during the past hour. KGRB WSR88D indicating over 90 kt inbounds on 0.5 elevation slice of base velocity. There will also be a risk of tornadoes with circulations that develop within the line. Threat is much lower over N-C WI, but need to see the storms currently over that area shift off to the east before we can clear the watch from that area. && .SHORT TERM...Tonight and Thursday Issued at 235 PM CDT Wed Jun 15 2022 Showers and thunderstorms are currently developing to the west of the cwa, and even in the western cwa, early this afternoon ahead of an approaching cold front. Although these storms are currently not severe, the aforementioned cold front is expected to overcome the capping inversion in place. Once this occurs, thunderstorms will have sufficient ingredients for severe weather as SBCAPE values are 2-3 J/g along with steep mid level lapse rates and very strong winds just off the surface. If storms are discrete and supercellular 0-1 km shear values of 15 to 20 knots will be sufficient for some tornadoes. If storms coalesce into a more linear mode, as suggested by the hi-res models shortly after discrete cells form, 0-3 km shear values around 30 knots from the southwest will raise the threat for QLCS tornadoes if any part of the line becomes normal to these shear vectors. Given all these parameters in place, all severe weather modes are on the table through this evening with damaging winds, large hail, and a few tornadoes possible. In addition to severe weather, flash flooding will be possible as PWAT values soar to 1.5 to 2 inches. Although storms are not expected to be slow moving, the southern portion of portions of central and east-central Wisconsin received 1 to 2 inches of rain during the last 2 days. This would pose an increased threat for flooding across these areas as soil moisture is already fairly high. The storms should exit the area late this evening, with clearing skies during the overnight hours. A tight pressure gradient on Thursday will cause surface winds to increase precipitously during the morning hours, gusting to 40 mph or more at times during the day on Thursday. Although temperatures will still be warm on Thursday with highs in the 80s, dew points falling into the 50s will make for a more pleasant day across the area. .LONG TERM...Thursday Night Through Wednesday Issued at 235 PM CDT Wed Jun 15 2022 High pressure will keep the weather dry to end the work week and into the first part of the weekend as temperatures return to more seasonable levels. Isentropic lift ahead of a warm front could bring some showers and isolated thunderstorms late in the weekend. Instability looks to be fairly limited; therefore, mainly showers and a few thunderstorms are expected. Temperatures will soar behind the departing warm front for the early part of next week, as highs soar back into the 90s away from Lake Michigan. Some weak shortwaves tracking around the periphery of the upper level ridge across the western Great Lakes could bring some isolated to scattered thunderstorm to the region at times during the early part of the week; however exact timing of these features is problematic at best this far out. A cold front will track through the region late Tuesday into early Wednesday as the upper level ridge breaks down. This will allow for additional isolated to scattered showers and thunderstorm through the middle part of the week as temperatures moderate a bit back into the 80s for Wednesday. && .AVIATION...for 00Z TAF Issuance Issued at 548 PM CDT Wed Jun 15 2022 The primary aviation issue will be thunderstorms this evening. Destructive winds are possible in E-C WI. Gusty surface winds will be the primary aviation weather issue tomorrow. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........Skowronski SHORT TERM.....Kurimski LONG TERM......Kurimski AVIATION.......Skowronski
Hazardous weather outlook, Jun 15, 1:54 PM CDT, 4 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 154 PM CDT Wed Jun 15 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 154 PM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are likely this afternoon and evening. Damaging winds, large hail, torrential rain, and isolated tornadoes are the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Southwest winds gusting over 40 mph could produce minor tree or power line damage on Thursday. Occasional thunderstorms are possible next week, but it is too early to pin down specific timing. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. LMZ521-522-541>543-161900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 154 PM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected late this afternoon and evening. Strong to severe storms are likely, with strong winds, large hail, and isolated waterspouts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Small Craft Advisory is in effect for southwest winds gusting to around 30 knots Thursday. Occasional thunderstorms are possible next week. Any thunderstorm would pose a hazard to mariners. Kurimski
In the hours before
Special weather statement, Jun 15, 4:25 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Green Bay WI
425 PM CDT Wed Jun 15 2022
WIZ018-030-152200-
Marathon WI-Lincoln WI-
425 PM CDT Wed Jun 15 2022
...Strong thunderstorms crossing central WI will impact portions of
southern Lincoln and western Marathon Counties through 500 PM CDT...
At 425 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Colby, or 20 miles west of Wausau, moving northeast at
50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Merrill and Council Grounds State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for central and
north central Wisconsin.
&&
LAT...LON 4503 9031 4504 9020 4512 9019 4512 9005
4528 9004 4530 8950 4469 8976 4469 9032
TIME...MOT...LOC 2125Z 208DEG 50KT 4486 9005
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
UhlmannSpecial weather statement, Jun 15, 4:36 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Green Bay WI
436 PM CDT Wed Jun 15 2022
WIZ005-010-011-018-152215-
Vilas WI-Oneida WI-Forest WI-Lincoln WI-
436 PM CDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northeastern
Lincoln, northwestern Forest, southeastern Vilas and eastern Oneida
Counties through 515 PM CDT...
At 435 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rhinelander, moving northeast at 35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Headwaters Wilderness.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northeastern Wisconsin.
&&
LAT...LON 4605 8887 4577 8867 4572 8868 4572 8864
4564 8858 4546 8950 4584 8969 4610 8899
TIME...MOT...LOC 2135Z 237DEG 32KT 4567 8937
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
UhlmannLocal storm report, Jun 15, 5:04 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND GST WISCONSIN RAPIDS 44.40N 89.84W
06/15/2022 M53.00 MPH WOOD WI ASOS
&&
SACLocal storm report, Jun 15, 5:11 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
511 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND GST PLOVER 44.45N 89.53W
06/15/2022 M51.00 MPH PORTAGE WI CO-OP OBSERVER
&&
SACLocal storm report, Jun 15, 5:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
533 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND GST WAUTOMA 44.06N 89.28W
06/15/2022 M66.00 MPH WAUSHARA WI ASOS
&&
SACLocal storm report, Jun 15, 5:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND GST REDGRANITE 44.03N 89.09W
06/15/2022 E70.00 MPH WAUSHARA WI TRAINED SPOTTER
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:38 AM CDT | Special Weather Statement | GRB | Marathon, Wood | 37 min |
| Jun 15, 3:03 AM CDT | Gale Watch | GRB | 12 hr | |
| Jun 15, 3:41 AM CDT | Special Weather Statement | GRB | Marathon | 49 min |
| Jun 15, 4:17 AM CDT | Special Weather Statement | GRB | Langlade | 28 min |
| Jun 15, 4:21 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Shawano | 39 min |
| Jun 15, 4:56 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Oneida | 34 min |
| Jun 15, 5:16 AM CDT | Special Weather Statement | GRB | Vilas | 44 min |
| Jun 15, 5:52 AM CDT | Special Weather Statement | GRB | Forest | 23 min |
| Jun 15, 5:56 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 19 min |
| Jun 15, 12:59 PM CDT | Special Weather Statement | GRB | Portage | 46 min |
| Jun 15, 3:07 PM CDT | Small Craft Advisory | GRB | 31 hr | |
| Jun 15, 3:57 PM CDT | Special Weather Statement | GRB | Lincoln | 33 min |
| Jun 15, 4:19 PM CDT | Tornado Warning | GRB | Wood | 26 min |
| Jun 15, 4:25 PM CDT | Special Weather Statement | GRB | Marathon | 35 min |
| Jun 15, 4:36 PM CDT | Special Weather Statement | GRB | Forest, Oneida | 39 min |
| Jun 15, 4:48 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 57 min |
| Jun 15, 4:57 PM CDT | Tornado Warning | GRB | Langlade, Lincoln, Marathon | 33 min |
| Jun 15, 4:59 PM CDT | Tornado Warning | GRB | Portage, Wood | 31 min |
| Jun 15, 5:02 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 60 min |
| Jun 15, 5:13 PM CDT | Tornado Warning | GRB | Waushara | 32 min |
| Jun 15, 5:22 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Outagamie, Shawano, Waupaca | 38 min |
| Jun 15, 5:28 PM CDT | Tornado Warning | GRB | Langlade, Marathon | 32 min |
| Jun 15, 5:40 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Winnebago | 65 min |
| Jun 15, 5:41 PM CDT | Tornado Warning | GRB | Menominee, Shawano | 19 min |
| Jun 15, 5:49 PM CDT | Tornado Warning | GRB | Outagamie, Waupaca, Waushara | 26 min |
| Jun 15, 5:54 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Winnebago | 36 min |
| Jun 15, 5:56 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 34 min |
| Jun 15, 5:59 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 15, 6:01 PM CDT | Tornado Warning | GRB | Forest, Langlade, Oconto | 29 min |
| Jun 15, 6:15 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Door, Kewaunee, Marinette, Oconto and 4 more | 45 min |
| Jun 15, 6:17 PM CDT | Tornado Warning | GRB | Brown, Outagamie | 28 min |
| Jun 15, 6:17 PM CDT | Tornado Warning | GRB | Oconto, Shawano | 28 min |
| Jun 15, 6:23 PM CDT | Special Weather Statement | GRB | Marinette, Oconto | 52 min |
| Jun 15, 6:34 PM CDT | Tornado Warning | GRB | Marinette | 26 min |
| Jun 15, 6:39 PM CDT | Tornado Warning | GRB | Marinette, Oconto | 36 min |
| Jun 15, 6:40 PM CDT | Tornado Warning | GRB | Marinette | 20 min |
| Jun 15, 6:43 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Winnebago | 28 min |
| Jun 15, 6:51 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Marinette, Oconto | 69 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.